Facebook Pixel

Some Patients Unintentionally ‘Tie One On’ during Chemotherapy

 
Rate This
Patients Unintentionally ‘Tie One On’ during Chemotherapy Benoit Daoust/PhotoSpin

In addition to writing about cancer for EmpowHER, her work has been seen in publications internationally.

Sources:

Mirza A, Mithal N. Alcohol intoxication with the new formulation of docetaxel. Clin Oncol (R Coll Radiol) 2011;23:560-1. (Subscription required.)
http://www.sciencedirect.com/science/article/pii/S093665551100673X

FDA warns that cancer drug docetaxel may cause symptoms of alcohol intoxication after treatment. 20 June 2014.
http://www.fda.gov/Drugs/DrugSafety/ucm401752.htm

American Cancer Society. Guide to Cancer Drugs: Docetaxel. Accessed 9 July 2014.
http://www.cancer.org/treatment/treatmentsandsideeffects/guidetocancerdrugs/docetaxel

Reviewed August 5, 2014
by Michele Blacksberg RN
Edited by Jody Smith

Add a CommentComments

There are no comments yet. Be the first one and get the conversation started!

Image CAPTCHA
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy

We value and respect our HERWriters' experiences, but everyone is different. Many of our writers are speaking from personal experience, and what's worked for them may not work for you. Their articles are not a substitute for medical advice, although we hope you can gain knowledge from their insight.